# SDR 2001UALA00302

- Difficulty date: March 21, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 34,662 hours, 10,295 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Spur Gear
- Part number: 38601822
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU INOP. SUPPLEMENTAL DATA UPDATE REPLACED APU.  FOUND STARTER AND COOLING FAN IDLER DRIVE GEAR BROKEN IN GEARBOX.  GEARBOX HOUSING HAS DAMAGE AND WILL PROBABLY BE SCRAPPED.
